# SDR IXXA0500212S

- Difficulty date: October 8, 2004
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK FOUND CENTER FUEL TANK LOWER DOUBLER SKIN BETWEEN FRONT SPAR STATION 683.055 AND STRINGER 65 CORRODED.  REMOVED CORROSION, FABRICATED REPAIR PARTS, LOCATED, DRILLED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND FASTENERS. IAW COOPESA EO COO-8-57-388-04.
